Yes! We believe this product is lactose free as there are no lactose ingredients listed on the label.

Is ASDA Ibuprofen 200mg liquid Capsules Lactose Free?

Yes! We believe this product is lactose free as there are no lactose ingredients listed on the label.
Lactose Free? ASDA Ibuprofen 200mg liquid Capsules | Spoonful